# SDR SWAA2022032937786

- Difficulty date: September 9, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 62,002 hours, 36,359 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TRAILING EDGE SUPPORT / NUTPLATE BEAM CRACKED BELOW #8 SPOILER PANEL / REMOVED AND REPLACED R/H WING LWR T/E CRACKED SUPPORT / NUTPLATE BEAM BELOW #8 SPOILER PANEL IAW SRM 51-40-02-0G-0; SOPM 20-50-01 AND IPC 57-50-00-18. 57048U 25SEP19
